byetta 3 months still get nausea

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

tom0001
New Member


Date Joined Aug 2008
Total Posts : 2
   Posted 8/25/2008 8:30 AM (GMT -7)   
I am an insulin dependent diabetic an started taking byetta about 2 1/2 months ago I have lost 26 # and reduced my insulin by 1/2 but I still have bouts of nausea . I eat within 10 min . I seem to  be find for 2 weeks then get sick for a few days I also take  metformin , but cut it in 1/2. my dr also put me on gilbizide with the byetta . I  get a trobing in my temples . All of the this goes away as the day progrosses and around 6 or so I feel ok.Just curious if Iam alone with these things
tom0001

LanieG
Forum Moderator


Date Joined Nov 2006
Total Posts : 5406
   Posted 8/25/2008 8:49 AM (GMT -7)   
Welcome to the Forum, Tom.  I'm sorry the meds are making you so queasy.  Other members are on some of those and I hope they come and respond to your post so you can talk over your experiences.  You're taking a lot of different medications and I'm wondering if maybe they should be re-evaluated?

Lanie
forum moderator - diabetes
diabetes controlled so far by low/no carb diet and exercise; no meds


teri1
New Member


Date Joined Feb 2007
Total Posts : 16
   Posted 9/6/2008 6:31 PM (GMT -7)   
hi tom
 
i am on insulin but really need to loose some weight. i have a question. did the doctor keep you on insulin and give you byetta? I had heard you can't have both. i only do the insulin but when my test is really high i add a glybride tablet. do you think it is the nausea that helped you loose some weight?
do you sweat a lot when you have nausea? sometimes that can mean a different stomach problem.
 
 

tom0001
New Member


Date Joined Aug 2008
Total Posts : 2
   Posted 9/7/2008 1:42 PM (GMT -7)   
I am on both but my insulin use has been cut by 75% I think the weight lose is due to both the nausea and also to less insulin . Insulin will put weight on and now after 3 1/2 months the nausea has started to go away. Iam still losing weight and now have lost almost 31#. I check my sugars 2 hours after most meals and if it is high i take a small amount of insulin
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 11:14 AM (GMT -7)
There are a total of 2,734,770 posts in 301,246 threads.
View Active Threads


Who's Online
This forum has 151352 registered members. Please welcome our newest member, dillon91750.
336 Guest(s), 10 Registered Member(s) are currently online.  Details
ResilienceR, TOOTY, tickcheckguy, 1000Daisies, Girlie, smlafleur, ChickNorris, fenway17, ChickenArise, beachbum50


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer